Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 105, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Aug 10, 2012, 4:48 PM CDT for Comal County, Guadalupe County, Hays County, Texas. It was in force for 42 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2012, 4:48 PM CDT (21:48 UTC)
- Expired
- Aug 10, 2012, 5:30 PM CDT
- In force
- 42 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Comal County, TX, Guadalupe County, TX, Hays County, TX
The radar
The Austin/San Antonio radar (KEWX), 10 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 5:13 PM CDT | TSTM WND GST 60 | 3 Wnw Zorn, TX | |
| Aug 10, 5:30 PM CDT | TSTM WND DMG | New Braunfels, TX | NWS EMPLOYEE RELAYED REPORT OF 3 FOOT DIAMETER TREE BLOWN DOWN ONTO HOUSE IN NEW BRAUNFELS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 10, 4:31 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 9.8 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 855 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 1067 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
046 WUUS54 KEWX 102148 SVREWX TXC091-187-209-102230- /O.NEW.KEWX.SV.W.0105.120810T2148Z-120810T2230Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 448 PM CDT FRI AUG 10 2012 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN COMAL COUNTY... NORTH CENTRAL GUADALUPE COUNTY... SOUTH CENTRAL HAYS COUNTY... * UNTIL 530 PM CDT. * AT 447 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR CANYON LAKE DAM...AND MOVING SOUTH AT 20 MPH. * SOME LOCATIONS IN THE WARNING INCLUDE NEW BRAUNFELS...ZORN AND GERONIMO. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SATURDAY MORNING FOR SOUTH CENTRAL TEXAS. && LAT...LON 2966 9793 2965 9828 2996 9827 2996 9801 TIME...MOT...LOC 2148Z 338DEG 18KT 2986 9814 $$
3 follow-up statements
109 WWUS54 KEWX 102203 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 503 PM CDT FRI AUG 10 2012 TXC091-187-209-102230- /O.CON.KEWX.SV.W.0105.000000T0000Z-120810T2230Z/ GUADALUPE TX-HAYS TX-COMAL TX- 503 PM CDT FRI AUG 10 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR EASTERN COMAL...SOUTH CENTRAL HAYS AND NORTH CENTRAL GUADALUPE COUNTIES... AT 457 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR SATTLER...OR 6 MILES SOUTHEAST OF CANYON LAKE DAM...MOVING SOUTH AT 20 MPH. THIS STORM WILL IMPACT AREAS ALONG FM 306 BETWEEN CANYON LAKE DAM AND GRUENE. SOME LOCATIONS IN THE WARNING AREA INCLUDE HUNTER...GRUENE...NEW BRAUNFELS...FREIHEIT...ZORN...SOLMS AND GERONIMO. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SATURDAY MORNING FOR SOUTH CENTRAL TEXAS. && LAT...LON 2966 9793 2965 9828 2996 9827 2996 9801 TIME...MOT...LOC 2202Z 338DEG 18KT 2979 9811 $$
122 WWUS54 KEWX 102210 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 510 PM CDT FRI AUG 10 2012 TXC091-187-209-102230- /O.CON.KEWX.SV.W.0105.000000T0000Z-120810T2230Z/ GUADALUPE TX-HAYS TX-COMAL TX- 510 PM CDT FRI AUG 10 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR EASTERN COMAL...SOUTH CENTRAL HAYS AND NORTH CENTRAL GUADALUPE COUNTIES... AT 506 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR GRUENE...OR NEAR NEW BRAUNFELS...MOVING SOUTH AT 20 MPH. PEOPLE IN OR NEAR NEW BRAUNFELS SHOULD PREPARE OF DESTRUCTIVE WIND GUSTS. SOME LOCATIONS IN THE WARNING AREA INCLUDE FREIHEIT...ZORN...SOLMS AND GERONIMO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SATURDAY MORNING FOR SOUTH CENTRAL TEXAS. && LAT...LON 2966 9793 2965 9828 2996 9827 2996 9801 TIME...MOT...LOC 2209Z 338DEG 18KT 2976 9809 $$
237 WWUS54 KEWX 102229 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 529 PM CDT FRI AUG 10 2012 TXC091-187-209-102238- /O.EXP.KEWX.SV.W.0105.000000T0000Z-120810T2230Z/ GUADALUPE TX-HAYS TX-COMAL TX- 529 PM CDT FRI AUG 10 2012 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN COMAL...SOUTH CENTRAL HAYS AND NORTH CENTRAL GUADALUPE COUNTIES WILL EXPIRE AT 530 PM CDT... AT 527 PM CDT...THE SEVERE THUNDERSTORM IS MOVING OUT OF THE WARNING AREA. THIS WARNING WILL BE ALLOWED TO EXPIRE. ANOTHER SEVERE THUNDERSTORM WARNING HAS ALREADY BEEN ISSUED FOR AREAS TO THE SOUTH AND SOUTHWEST. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SATURDAY MORNING FOR SOUTH CENTRAL TEXAS. LAT...LON 2966 9793 2965 9828 2996 9827 2996 9801 TIME...MOT...LOC 2228Z 338DEG 18KT 2967 9805 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 4:48 PM CDT, 0 minutes earlier.
Area forecast discussion, Aug 10, 4:48 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 448 PM CDT FRI AUG 10 2012 .UPDATE... TEXT PRODUCTS AND GRIDS UPDATED FOR SVR TSTM WATCH 572. PRIMARY THREAT WILL BE DAMAGING WIND GUSTS. $& .PREV DISCUSSION... /ISSUED 240 PM CDT FRI AUG 10 2012/ DISCUSSION... WITHIN THE PAST COUPLE OF HOURS...ISOLATED TO SCATTERED CU CLOUDS HAVE FORMED ACROSS THE HILL COUNTRY/ESCARPMENT AREA AND ALONG THE COASTAL PLAINS OF SOUTHEAST TEXAS. MAXIMUM TEMPERATURES ACROSS SOUTH CENTRAL TEXAS TO REACH THE LOWER TO MID 100S AND NEAR 100 OVER THE HILL COUNTRY. IT'S GOING TO FEEL EVEN HOTTER AROUND 3 PM TO 6 PM AS HEAT INDEX VALUES NEAR THE 105 MARK. AS THE AFTERNOON PROGRESSES...ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE ACROSS THE HILL COUNTRY WHILE MOVING SOUTHWARD ACROSS TWO THIRDS OF SOUTH CENTRAL TEXAS LATE THIS AFTERNOON AND PART OF THE EVENING. IF THESE STORMS DO FORM...AS A CONVERGENCE ZONE SETS UP ACROSS THE HILL COUNTRY...COUPLED WITH HOT CONDITIONS...STRONG WINDS OF 40 TO 50 MPH ARE POSSIBLE AS THE STORM DOWNDRAFT RUSHES TO THE SURFACE. AFTER THIS EVENING...CHANCES FOR RAIN WILL BE LIMITED TO NIL AS UPPER LEVEL RIDGE REGAINS CONTROL OF SOUTH CENTRAL TEXAS WEATHER CONDITIONS FOR THE NEXT SEVERAL DAYS. THE UPCOMING WEEKEND IS GOING TO BE HOT AND DRY WITH SATURDAY AND SUNDAY HIGHS EXPECTED TO BE NEAR AND ABOVE TRIPLE DIGITS. DRY CONDITIONS ARE ANTICIPATED MONDAY AND TUESDAY AND NOT AS HOT. THE UPPER RIDGE IS PROGGED TO WEAKEN BY THE MIDDLE OF NEXT WEEK AS IT SHIFTS SOUTHEASTWARD AND OVER EAST TEXAS BY WEDNESDAY THROUGH FRIDAY. THIS WILL ALLOW TROPICAL MOISTURE TO MOVE ACROSS THE COASTAL PLAINS AND SOUTH CENTRAL TEXAS FOR A SLIGHT CHANCE OF SHOWERS OR THUNDERSTORMS FROM THE SECOND PART OF NEXT WEEK INTO NEXT SATURDAY. FIRE WEATHER... WITH HIGH TEMPERATURES TRENDING A FEW DEGREES HOTTER THAN EXPECTED... COUPLED WITH A CONVERGENCE ZONE ALONG THE ESCARPMENT...ISOLATED THUNDERSTORMS COULD PRODUCE STRONG WIND GUSTS AND OUTFLOWS LATE THIS AFTERNOON AND THIS EVENING. WITH LOW COVERAGE WILL CONSIDER THIS AS ELEVATED FIRE WEATHER CONDITIONS...ALONG WITH THE ONGOING TRENDS OF LATE AFTERNOON DRYNESS AND EARLY EVENING WIND MAXIMUMS. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 76 102 76 100 75 / 10 - - - 10 AUSTIN BERGSTROM INTL AIRPORT 73 102 73 100 73 / 10 - - - 10 NEW BRAUNFELS MUNI AIRPORT 73 102 73 99 72 / 20 - - - - BURNET MUNI AIRPORT 74 102 76 102 75 / - - - - - DEL RIO INTL AIRPORT 80 106 81 106 80 / 10 - - - - GEORGETOWN MUNI AIRPORT 74 101 76 100 75 / - - - - 10 HONDO MUNI AIRPORT 74 103 74 101 72 / 20 - - - - SAN MARCOS MUNI AIRPORT 74 103 73 100 73 / 10 - - - 10 LA GRANGE - FAYETTE REGIONAL 76 101 77 97 77 / 20 10 - 10 10 SAN ANTONIO INTL AIRPORT 77 103 77 100 76 / 10 - - - - STINSON MUNI AIRPORT 76 105 75 102 74 / 20 - - - - && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...04 SYNOPTIC/GRIDS...13 PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, Aug 10, 4:34 PM CDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 434 PM CDT FRI AUG 10 2012 TXZ171>173-183>194-202>209-217>225-228-111200- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 434 PM CDT FRI AUG 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT... ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON INTO THIS EVENING...ACROSS ALL BUT EXTREME NORTHERN PARTS OF SOUTH CENTRAL TEXAS. THE MAIN THREAT WILL BE DAMAGING WIND GUSTS OF 40 TO 60 MPH. SMALL HAIL IS ALSO POSSIBLE. ISOLATED THUNDERSTORMS WITH BRIEF WIND GUSTS OF 4O TO 60 MPH COULD MAKE WILDFIRES DIFFICULT TO CONTROL. ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON INTO EARLY THIS EVENING ACROSS THE RIO GRANDE PLAINS AND SOUTHERN EDWARDS PLATEAU DUE TO LOW RELATIVE HUMIDITIES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED SATURDAY THROUGH TUESDAY AFTERNOONS INTO EARLY EACH EVENING ACROSS THE RIO GRANDE PLAINS AND SOUTHERN EDWARDS PLATEAU DUE TO LOW RELATIVE HUMIDITIES. CONDITIONS MAY APPROACH HEAT ADVISORY CRITERIA BOTH SATURDAY AND SUNDAY AFTERNOONS ALONG THE RIO GRANDE PLAINS. .SPOTTER INFORMATION STATEMENT...
In the hours before
Special weather statement, Aug 10, 3:36 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 336 PM CDT FRI AUG 10 2012 TXZ193-194-102100- BASTROP-LEE- 336 PM CDT FRI AUG 10 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BASTROP AND WESTERN LEE COUNTIES UNTIL 400 PM CDT... AT 329 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 9 MILES WEST OF FEDOR...OR 11 MILES EAST OF ELGIN...MOVING SOUTH AT 15 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... PAIGE... CIRCLE D-KC ESTATE... CAMP SWIFT... MCDADE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING.
Special weather statement, Aug 10, 4:18 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 418 PM CDT FRI AUG 10 2012 TXZ191-206-102145- COMAL-HAYS- 418 PM CDT FRI AUG 10 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COMAL AND WESTERN HAYS COUNTIES UNTIL 445 PM CDT... AT 413 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 5 MILES NORTHEAST OF FISCHER...OR 7 MILES WEST OF WIMBERLEY...MOVING SOUTH AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... WIMBERLEY... CANYON LAKE DAM... FISCHER... CANYON CITY... SATTLER... STARTZVILLE... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS.
Special weather statement, Aug 10, 4:41 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 441 PM CDT FRI AUG 10 2012 TXZ189-190-206-102230- BLANCO-COMAL-KENDALL- 441 PM CDT FRI AUG 10 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COMAL...SOUTHWESTERN BLANCO AND EASTERN KENDALL COUNTIES UNTIL 530 PM CDT... AT 438 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF BLANCO...MOVING SOUTH AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... TWIN SISTERS... KENDALIA... GUADALUPE RIVER STATE PARK... SPRING BRANCH... BERGHEIM... ANHALT... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS.
Special weather statement, Aug 10, 4:45 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 445 PM CDT FRI AUG 10 2012 TXZ186-189-102215- KENDALL-KERR- 445 PM CDT FRI AUG 10 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KERR AND NORTHWESTERN KENDALL COUNTIES UNTIL 515 PM CDT... AT 443 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 6 MILES NORTH OF CYPRESS CREEK...OR 8 MILES NORTHEAST OF KERRVILLE...MOVING SOUTH AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... KERRVILLE... COMFORT... CYPRESS CREEK... KERRVILLE STATE PARK... CENTER POINT... THIS STORM MAY INTENSIFY. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 5:06 PM CDT | Severe Thunderstorm Warning | EWX | Uvalde | 30 min |
| Aug 10, 5:20 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Guadalupe, Kendall, Wilson | 55 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.